# SDR CA050324002

- Difficulty date: January 2, 2005
- Submitted: May 2, 2005
- Operation: General aviation
- Make and model: Cndair CL6002B16
- Engine: Ge CF343A
- System (JASC): 3260 · Landing Gear Position and Warning
- Part: Sensor
- Part number: 831605
- Condition: Inoperative
- Location: Mlg
- Stage of operation: CL
- How discovered: O
- Nature of condition: H
- Precautionary procedure: A

## Discrepancy

(CAN) ON JANUARY 02, 2005, AFTER TAKE OFF THE LANDING GEAR WERE SELECTED UP (RETRACT). LANDING GEAR REMAINED ON EXTENDED POSITION. AIRCRAFT RETURNED TO DEPARTURE AND LANDED SAFELY WITH NO INCIDENCE. POST FLIGHT INSPECTION REVEALED NO MECHANICAL DAMAGE. LT AND RT PROXIMITY SENSORS WERE FOUND DEFECTIVE. NLG PROX SENSORS AND LANDING GEAR CONTROL UNIT WERE ALSO REPLACED.
